# SDR CA040225017

- Difficulty date: February 24, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Airbus A340-313
- Engine: Cfmint CFM565C4
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Sensor
- Part number: 5757117701600
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKE OFF ABOUT 100 FOOT ABOVE GROUND LEVEL FLAPS LOCK ECAM MESSAGES, TRIED RESET , NIL FIX, RETURN TO GATE. RESET OF THE COMPUTER SLAT FLAP COMPUTERS ON GROUND FIXED THE PROBLEM BUT SAME THING HAPPENNED ON THE SECOND ATTEMPT. AIRCRAFT UNDER INVESTIGATION
